Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
May29

Moisturiser Burns My Skin

Recommended Posts

Hello everyone, I'm new here I've been on the regimen for about a week now and I have been following Dans instructions very precisely. However I noticed that whenever I put the mostriser on after putting the BP cream my skin turns very red and BURNS LIKE HELL!!! Like seriously it feels like my skin is on fire last night I couldn't stand it I just rushed to the toilet and when I looked into the mirror I was terrified!!!! My skin was so red and swollen that it felt like my eyes were berried inside this ball of red meat which used to be a face. Although that I've done lots of research before I purchased the Regimen I'm so annoyed that no body have mentioned this before. Has this happened with anyone else?????? Now I stopped using the mostriser that comes with the regimen and started using my own mostriser which is slightly better. Please help me I'm begging you

Link to comment
Share on other sites

Ouchies! Redness, even severe, is normal in the early weeks of the Regimen as your skin adjusts to the treatment but swelling is not good and could indicate an allergic reaction...it isn't common but does occasionally happen for some users.

I would give your skin a break from the treatment but keep moisturizing in the meantime...see if that helps. If the redness persists or worsens over the next couple of days then it could be the moisturizer, but most likely your skin is reacting to the treatment.

Once your skin calms down, try starting over with a pea-size portion of BP once a day for a week. If the swelling returns, I would discontinue use.

For additional info, check out the Regimen FAQ:

http://www.acne.org/regimen-help.html

Hope everything works out...let us know! :)

Edited by DeLovely
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×